I just got prescribed this medication im supposed to start it in four days .I've suffefed major depression with anxiety my whole life antidepressants havent worked so they wanna try me on this at night time.i like to have a drink or a few at night to relax myself and to sleep i have a lot od trouble almost every night sleeping its taking a toll on my body and mind.anyways has anyone have any experience or that while taking this?
I have depression, anxiety and sleep problems, too. I understand wanting a drink at night. I used to have 1 or 2, but now I'm on several drugs where it's a problem, so I gave them up because I don't want to ruin my success with the medicines. I wish someone had answered you sooner. I matched up lamotrigine with ethanol and here's the results:
"Moderate interaction (you want NO interaction)
Applies to: Ethyl Alcohol (ethanol), lamotrigine
Using lamoTRIgine together with ethanol can increase nervous system side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with lamoTRIgine. Do not use more than the recommended dose of lamoTRIgine, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medication without first talking to your doctor."
How are you feeling these days? Is the lamotrigine working or are you trying something else? I hope you're feeling very good by now. Write back if you want to and I'll get this and answer you. I've marked this so it won't get lost in all of the many questions that come in... I'll see it. Best wishes to you.
- Lamotrigine Information for Consumers
- Lamotrigine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2009 • 1 answer
Posted 13 Feb 2012 • 1 answer
Posted 17 Apr 2014 • 1 answer
Posted 30 Nov 2014 • 2 answers
Posted 30 Dec 2016 • 0 answers